MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-809-01
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the console device was not returned; however, it was serviced at the facility of the customer by a field service engineer (fse).The blast shield was replaced.A functional test was performed based on the checklist, confirming that there were no problems with the output.One blast shield is being kept as a spare and inspected the fibers owned by the hospital and had them dispose the defective fibers.The usage of inspection scope was performed.The ifu states that is no indication that the device was not used in accordance with the ifu.The fse replacement of the blast shield has resolved the issue, and the unit was within specification.Therefore, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that during procedure, the device's blast shield was burnout.The procedure was not completed due to this event.There were no patient complications reported.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation unknown.
 
Additional Manufacturer Narrative
Updated block g2: report source, upon receipt at our quality assurance laboratory, the console device was not returned; however, it was serviced at the facility of the customer by a field service engineer (fse).The blast shield was replaced.A functional test was performed based on the checklist, confirming that there were no problems with the output.One blast shield is being kept as a spare, and the fibers owned by the hospital were inspected, with the defective fibers being disposed of.The usage of the inspection scope was performed.The ifu states that there is no indication that the device was not used in accordance with the ifu.The fse replacement of the blast shield has resolved the issue, and the unit was within specification.Therefore, the console was functioning as intended.The malfunction found could have affected the device performance, leading to the event experienced by the customer.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21589887
Report Number2124215-2025-15458
Device Sequence Number8925673
Product Code GEX
UDI-Device Identifier07290109140568
UDI-Public(01)07290109140568(11)140211(21)186
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-809-01
Device Catalogue Number0638-809-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date09/03/2025
Date Device Manufactured02/11/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown